Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Normal period. 7 days later light spotting

(2 Posts)
NatalieLou15 Wed 24-Feb-16 14:02:21

Hello
I'm new to this but whenever I need advice and Google I always find a lot of help and good answers from this site so I've now decided to join.

So I have two children aged 4 and 2 my periods have always been regular and last 4/5 days I had my smear 6 month ago and that came back all clear. However the last couple of months I have been really stressed and feeling anxious and down im trying to get in with my doctor for some form.of counselling however that is another issue. Although I am stressed I have felt stressed a lot before and longer then just this month but this month I started my period on the 7th February I came of on the 12/13th me and my husband had sex using a condom on the 14th and 15th and to my knowledge no leaks ect. Then on the 20th around a week after my normal period had ended I started having brown discharge when wiping not a lot and not enough to have Amy on my underwear only when I wiped occasionally with pink/reddy spotting then sometimes no brown discharge and just again very light pink/red spotting when I wipe. It's now day 4 since the spotting started and it's really worrying me now as I no I can't be pregnant I had a clear smear 6 months ago and I have been stressed before but never experienced spotting. I've been crying a lot and feeling very stressed and angry then OK then sad ect I'm really praying it's just a hormonal imbalance but with my anxiety I'm of course thinking the worst with everything in the media with cervical cancer ect... I will just add myself and my partner had again protected sex two nights ago as it wasn't every tike I wiped and the sex was not painfully and I didn't bleed after not even any discharge..... Please help with as much advice as you can sad x

scaevola Thu 25-Feb-16 12:10:28

You've posted in the contraception topic.

You mention you use condoms, and I seems really unlikely they'll be anything to do with your symptoms.

You might get more answers about the wider gynae issues if you ask MNHQ to move this to general health (or just start a new thread there).

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now